# SDR DALA2014122206656

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 40,331 hours, 27,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND OVER WING AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY AT STA 726. FOR OVER WING AFT EMERGENCY LIGHT.
